Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 687376, 14 pages
Research Article

Consistent Price Systems in Multiasset Markets

Department of Mathematical Sciences, Worcester Polytechnic Institute, Worcester, MA 01609, USA

Received 27 May 2012; Accepted 9 July 2012

Academic Editor: Lukasz Stettner

Copyright © 2012 Florian Maris and Hasanjan Sayit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Florian Maris and Hasanjan Sayit, “Consistent Price Systems in Multiasset Markets,” International Journal of Stochastic Analysis, vol. 2012, Article ID 687376, 14 pages, 2012. doi:10.1155/2012/687376